1.Kiselman Ch.O.
Duality of functions defined in lineally convex sets
Issue 35 (1997), pp. 7-36
Article (PDF 8967K)
2.Siciak J.
A remark on Tchebysheff polynomials in CN
Issue 35 (1997), pp. 37-45
Article (PDF 1834K)
3.Siciak J.
Wiener's type sufficient conditions in CN
Issue 35 (1997), pp. 47-74
Article (PDF 6780K)
4.Pelczar A.
Multidimensional pseudo-dynamical and dynamical systems on metric spaces
Issue 35 (1997), pp. 75-94
Article (PDF 5127K)
5.Pelczar A.
Remarks on some recurrency type and periodicity-like conditions in dynamical systems
Issue 35 (1997), pp. 95-113
Article (PDF 4478K)
6.Drużkowski L.M., Płoski A.
On complexified norm
Issue 35 (1997), pp. 115-120
Article (PDF 1095K)
7.Twardowska K.
An invariance theorem for stochastic functional-differential equations
Issue 35 (1997), pp. 121-129
Article (PDF 2188K)
8.Karaś M.
An estimate of the geometric degree of an extension of some polynomial proper mappings
Issue 35 (1997), pp. 131-135
Article (PDF 1315K)
9.Człapiński T.
On the Chaplyghin method for partial differential-functional equations of the first order
Issue 35 (1997), pp. 137-149
Article (PDF 3113K)
10.Edigarian A.
Extremal mappings in convex domains
Issue 35 (1997), pp. 151-156
Article (PDF 1021K)
11.Winiarska T.
Evolution equations of second order with parameter
Issue 35 (1997), pp. 157-167
Article (PDF 2168K)
12.Obłoza W.
General conditions for existence of a solution of a semilinear problem
Issue 35 (1997), pp. 169-182
Article (PDF 2695K)
13.Górowski J., Zajtz A.
Analytic solvability of some singular differential operators
Issue 35 (1997), pp. 183-187
Article (PDF 1003K)
14.Jużyniec M.
Weak solutions of evolution equations with parameter
Issue 35 (1997), pp. 189-204
Article (PDF 3050K)
15.Reinfelds A.
The shadowing lemma in a metric space
Issue 35 (1997), pp. 205-210
Article (PDF 1073K)
16.Kot P.
A remark on the inner Carathéodory distance for the annulus
Issue 35 (1997), pp. 211-212
Article (PDF 384K)
17.Tyran-Kamińska M.
Generic properties of iterated function systems with place dependent probabilities
Issue 35 (1997), pp. 213-223
Article (PDF 2634K)
18.Gasiński L.
On capacity and some its applications
Issue 35 (1997), pp. 225-242
Article (PDF 4218K)
19.Nowak K.J.
Flat morphisms between regular varieties
Issue 35 (1997), pp. 243-246
Article (PDF 1148K)
20.Nowak K.J.
A proof of the criterion for multiplicity one
Issue 35 (1997), pp. 247-249
Article (PDF 897K)
21.Drużkowski L.M., Gurycz J.
An elementary proof of the tameness of polynomial automorphisms of k2
Issue 35 (1997), pp. 251-260
Article (PDF 3358K)

 Comments: Back to the HomepageBack to the Homepage